# SDR SWAA2021081800580

- Difficulty date: July 30, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-01; RIGHT HORIZ STAB; INSPAR RIB AT STA 129.5; 2ND FROM FWD STIFFENER IS CRACKED JUST ABOVE THE RIB LWR FLANGE; MRK'D. ; / [01] CUT AND REMOVED DAMAGED SECTION OF VERTICAL STIFFENER OF THE RIB IAW SRM 55-10-09-2R-4 REPAIR 4; [02] PERFORMED VISUAL INSPECTION OF ALL AREAS WITHIN REPAIR AREA. NO DEFECTS NOTED IAW SRM 55-10-09-2R-4 REPAIR 4; [03] KIT VERIFIED AS P/N 55100003-01 WN5067 IAW SRM 55-10-09-2R-4 REPAIR 4 AND DWG 55100003 REV B; [04] VERIFIED ITEMS 1 AND 3. PERFORMED ITEM 2; [05] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23 AND PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 09SEP21; [06] LOCATED AND DRILLED REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4.; [07] VERIFIED ITEM 6 AND OK TO INSTALL REPAIR; [08] INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4; [09] VERIFIED ITEM 8. OK TO CIC.; [10] APPLIED CIC TO REPAIR AREA IAW SRM 55-10-09-2R-4 REPAIR 4; [11] VERIFIED ITEM 10. AUDITED.
